MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-01
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer reported: running nalaxone drip into primary tubing.End cracked.Patient harm/adverse reaction: no.Stopped active infusion: yes.Resulted in over/under infusion: no.Drug used: nalaxone.Steps taken: got new tubing.A preliminary review identified the following issue: administration set breaks (any part).An active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
One sample of ivenix administration set was returned for evaluation.No defects were observed during visual inspection.The gold foil corresponded to the specific code set-0013-25.A cracked rotating male luer lock connector was observed at the movil section of the mentioned component.The customer complaint is confirmed.The potential root cause could be related to a lack of compatibility of the luer lock with alcohol or another assembled component.The potential root cause could also be related to improper use by the customer where they exerted too much force on the assembly or applied too much alcohol to the connections causing breakage.An internal investigation was opened to determine the exact root cause.The current process controls detection include 1) post sterilization sampling final inspection, 2) the first piece inspection will be performed to the first final assembled kit manufactured per shift.This kit will be submitted to visual inspection as per the classification of defects included in this specification and as per the applicable drawing, 3) sampling visual inspection is performed for rotating luer lock at incoming inspection area.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key21876304
Report Number3014732157-2025-00396
Device Sequence Number8741926
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0013-01
Device Catalogue NumberSET-0013-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown